Introduction to birational anabelian geometry

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationCurrent developments in algebraic geometry
Place of PublicationCambridge
PublisherCambridge University Press
StatePublished - 2012

Publication series

NamePublications of the Research Institute for Mathematical Sciences

Cite this

Bogomolov, F., & Tschinkel, Y. (2012). Introduction to birational anabelian geometry. In Current developments in algebraic geometry (pp. 17-63). (Publications of the Research Institute for Mathematical Sciences; Vol. 59). Cambridge University Press.